In Stage Four, EBV can target the nerves of the inner ear labyrinth, and the resulting inflammation and vibration can lead to ringing or buzzing sensations, or even unexplained deafening. That’s the most common explanation for tinnitus. Alternately, EBV’s neurotoxins can inflame those nerves of the inner ear, and the mere exposure of these nerves to the neurotoxins can create this symptom.
Excerpt from Thyroid Healing by Anthony William, p53. Continue reading and get your copy today at http://amzn.to/2mfPiJ0
Thanks for printing this post. For more, visit www.medicalmedium.com
The information provided on this Site is for general informational purposes only, to include blog postings and any linked material. The information is not intended to be a substitute for professional health or medical advice or treatment, nor should it be relied upon for the diagnosis, prevention, or treatment of any health consideration. Consult with a licensed health care practitioner before altering or discontinuing any medications, treatment or care, or starting any diet, exercise or supplementation program. Neither Anthony William nor Anthony William, Inc. (AWI) is a licensed medical doctor or other formally licensed health care practitioner or provider. The content of this blog and any linked material does not necessarily reflect the opinions of Anthony William, AWI or the principal author, and is not guaranteed to be correct, complete, or up to date.